# SDR CZMA061352

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 214175122111
- Condition: Shorted
- Location: Cockpit
- Part time: 44 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCHANGE PANEL SHORTED AND FAILED DURING A PREFLIGHT CAUTION LIGHT TEST.  UNIT WAS INSTALLED FOR A TOTAL OF 43.5 HRS AND 21 DAYS.  INSTALLED ORIGINAL PANEL THAT WAS PRESENT WHEN AIRCRAFT WAS PURCHASED.
